# SDR SWAA2015071641969

- Difficulty date: July 6, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,015 hours, 55,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE FWD GIRT BAR CLIP ON SHROUD FASTENER DAMAGED.  R & R FASTENER ASSEMBLY IAW SRM.
